# SDR SWAA2024071803193

- Difficulty date: June 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK # 2 FWD FAIRING 543AB HAS SOLID DELAMINATION @ EXTERIOR SKIN FASTENERS HOLES MKD DOT<[01] SUMMARY :PERFORMED PULSE-ECHO UT INSP FOR DELAMINATION. IAW B737 NDT PART 4; 51-00-01 & PART 1; 51-01-02. TOOL: EPOCH 600; B/C 19498 CAL. DUE: 03-25-2025. NO ADDITIONAL DAMAGE FOUND OTHER THAN FAULT DETAIL.PERFORMED DRY OUT ON FLAP TRACK # 2 FWD FAIRING 543AB AS PER B737 SRM 51-70-04-2R-9 PARAG 4-B TOOL USED: TEMP CONTROLLER ID160354 AND CALIBRATION DUE 03-07-25.PREPARED DAMAGE AREA FOR REPAIR ON FLAP TRACK # 2 FWD FAIRING 543AB AS PER B737 SRM 51-70-04-2R-9 PARAG 4-C.APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON FLAP TRACK # 2 FWD FAIRING 543AB AS PER B737 SRM 51-70-04-2R-9 PARAG 4-D-M; MATERIAL USED PO#2061896; PO#1738579 AND TOOL USED: TEMP CONTROLLER ID160354; CALIBRATION DUE 03-07-25.PERFORMED ULTRASOUND INSPECTION OF REPAIRED AREA AND MINIMUM OF 6 INCHES ALL AROUND USING CONTACT THROUGH TRANSMISSION ULTRASONIC REF B737 NDT PT 1; 51-01-01; NDT PT4 51-00-02.
